Journal of Mathematics of Kyoto University

Curves with negative self intersection on rational surfaces

N. Mohan Kumar and M. Pavaman Murthy

Full-text: Open access

Article information

Source
J. Math. Kyoto Univ., Volume 22, Number 4 (1982), 767-777.

Dates
First available in Project Euclid: 17 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.kjm/1250521679

Digital Object Identifier
doi:10.1215/kjm/1250521679

Mathematical Reviews number (MathSciNet)
MR685529

Zentralblatt MATH identifier
0509.14033

Citation

Kumar, N. Mohan; Murthy, M. Pavaman. Curves with negative self intersection on rational surfaces. J. Math. Kyoto Univ. 22 (1982), no. 4, 767--777. doi:10.1215/kjm/1250521679. https://projecteuclid.org/euclid.kjm/1250521679


Export citation